Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Propagation of Gevrey regularity for solutions of the Boltzmann equation for Maxwellian molecules


Authors: Laurent Desvillettes, Giulia Furioli and Elide Terraneo
Journal: Trans. Amer. Math. Soc. 361 (2009), 1731-1747
MSC (2000): Primary 76P05; Secondary 35B65
Published electronically: October 31, 2008
MathSciNet review: 2465814
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that Gevrey regularity is propagated by the Boltzmann equation with Maxwellian molecules, with or without angular cut-off. The proof relies on the Wild expansion of the solution to the equation and on the characterization of Gevrey regularity by the Fourier transform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 76P05, 35B65

Retrieve articles in all journals with MSC (2000): 76P05, 35B65


Additional Information

Laurent Desvillettes
Affiliation: CMLA, ENS Cachan, CNRS, PRES UniverSud, 61, Avenue du Président Wilson, 94235 Cachan Cedex, France
Email: desville@cmla.ens-cachan.fr

Giulia Furioli
Affiliation: Dipartimento di Ingegneria dell’Informazione e Metodi Matematici, Università di Bergamo, Viale Marconi 5, I–24044 Dalmine (BG), Italy
Email: gfurioli@unibg.it

Elide Terraneo
Affiliation: Dipartimento di Matematica F. Enriques, Università degli studi di Milano, Via Saldini 50, I–20133 Milano, Italy
Email: terraneo@mat.unimi.it

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04574-1
PII: S 0002-9947(08)04574-1
Keywords: Homogeneous Boltzmann equation, cut-off and non-cut-off, propagation of regularity, Gevrey class
Received by editor(s): November 20, 2006
Published electronically: October 31, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.